# SDR EE4Y2019081309383

- Difficulty date: August 13, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,785 hours, 40,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 49,785 hours, 40,573 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, REAR SPAR UPPER CHORD AREA, UPPER SKIN, AT RSS 250 WITH 2 HOLES CRACKED. THE UPPER SKIN WAS REPAIRED PER SERVICE REQUEST INSTRUCTIONS ID NO. 3-4481791581 INSTRUCTIONS.
